# SDR ASAA2018012223262

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,625 hours, 10,718 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ZONE TEMP FOR CONTROL CABIN ILLUMINATED. RESET ON MASTER CAUTION.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROLER BITE CHECK IAW FIM 21-62, TASK 801.  NR 2 PACK TEMP CONTROLLER FAULTED CONTROL CABIN TRIM VALVE.  RESET, RAN BITE CHECK AGAIN & NO FAULTS.  RAN PACKS FOR HALF AN HOUR, NO RECURRING FAULTS NOTED.
